S-Drol Pain in abdomen
- 06-28-2007, 11:43 AM
S-Drol Pain in abdomen
I have started a small cycle of S-Drol clone and I am experiencing a pain in my front left portion of by abdomen. Sometimes it feels like it's coming from my lower back but only left side.
I've had it a while but it started to increase in pain since I start 10 mgs of S-drol.
Is this normal and can it be avoided? Should I worry as I want some size for the summer.
Will it go away after cycle ?? Maybe unrelated ?
- 06-28-2007, 04:05 PM
Are you experiencing any of the following symptoms: extreme tiredness, loss of appetite, upset stomach, vomiting, yellowing of the skin or eyes, dark yellow urine, pale stools, pain in the upper right part of the stomach, or flu-like symptoms. If so these are signs of liver problems.
Are you drinking alcohol? Are you taking any medications? Such as acetaminophen (Tylenol, others); cholesterol-lowering medications (statins) such as atorvastatin (Lipitor), fluvastatin (Lescol), lovastatin (Mevacor), pravastatin (Pravachol), or simvastatin (Zocor); isoniazid (INH, Nydrazid); methotrexate (Rheumatrex); niacin (nicotinic acid); or rifampin.
The above info was found from http://medlineplus.gov/
06-28-2007, 04:18 PM
I did have some Azrithomyacin several days ago to cure strep throat. That may still be in my system.
But this is only on one side. Pretty much no to everything else you've listed. Nothing different with my stool or urine. My pee is always clear. No tiredness or nausea. No yellowing of eyes or skin.
Maybe a kidney stone too as I've researched it further.
Just seems odd to increase in pain the past 2 days.
Should I get some bloodwork done? What should I ask to test for?
06-28-2007, 04:30 PM
Standard liver/kidney panel or Basic Chem Panel. Add GGT for liver for a more complete picture.
Though it could possible be from back pumps, cease SD use for now. Not worth messing yourself up over.
06-28-2007, 04:32 PM
RcB Since 09-06-2011 20:55 EST, Post 49
06-28-2007, 05:55 PM
06-28-2007, 06:05 PM
06-28-2007, 06:35 PM
06-28-2007, 06:44 PM
Once I greatly increased water intake, the pain was gone.
Soooo I would guess it's the kidney.
Then again, could have been back pumps from a heavy day of deadlifts and power cleans. Both times were after these days.
06-28-2007, 07:02 PM
06-28-2007, 07:11 PM
I'm not sure if you would have to worry about drug interactions with superdrol or not as I failed organic chemistry and switched out of the pharmacy program at my school. You could always ask PA/Dr D. if thats a factor to worry about
Similar Forum Threads
- By Boyders in forum Post Cycle TherapyReplies: 7Last Post: 03-15-2009, 12:57 PM
- By craigwitthoft in forum AnabolicsReplies: 9Last Post: 01-20-2009, 09:08 PM
- By 2cAnnons in forum Training ForumReplies: 18Last Post: 05-27-2007, 01:30 AM
- By Bennett in forum AnabolicsReplies: 17Last Post: 07-14-2004, 12:06 AM
- By Rock Lee in forum Training ForumReplies: 4Last Post: 04-03-2004, 07:59 PM